Alert archive / New York / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 73, NWS Albany, NY

July 2, 2006Saratoga County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jul 2, 2006, 1:30 PM EDT for Saratoga County, New York. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2006, 1:30 PM EDT (17:30 UTC)
Expired
Jul 2, 2006, 1:49 PM EDT
In force
19 min
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

County Saratoga County, NY

The radar

The Albany radar (KENX), 61 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.5 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2006-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2006-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 273 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
177 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
1072 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
273 m²/s²
0-3 km storm-relative helicity
325 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 021730
SVRALY
NYC091-021815-
/O.NEW.KALY.SV.W.0073.060702T1730Z-060702T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
130 PM EDT SUN JUL 2 2006

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SARATOGA COUNTY IN EAST CENTRAL NEW YORK
  THIS INCLUDES THE CITY OF SARATOGA SPRINGS

* UNTIL 215 PM EDT

* AT 126 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BALLSTON SPA...OR ABOUT NEAR SARATOGA SPRINGS...AND MOVING EAST AT
  30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MAPLE SHADE...SNAKE HILL...WAYVILLE AND SARATOGA LAKE BY 135 PM EDT
  KETCHUMS CORNERS...MYERS CORNERS...QUAKER SPRINGS AND DEANS CORNERS
  BY 140 PM EDT
  GATES AND 7 MILES SOUTH OF GRANGERVILLE BY 145 PM EDT

LAT...LON 4318 7387 4297 7390 4295 7366 4317 7361

$$

JPV/OKEEFE
1 follow-up statement
000 
WWUS51 KALY 021749
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
148 PM EDT SUN JUL 2 2006

NYC091-021758-
/O.CAN.KALY.SV.W.0073.000000T0000Z-060702T1815Z/
SARATOGA NY-
148 PM EDT SUN JUL 2 2006

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SARATOGA COUNTY IS
CANCELLED...

THUNDERSTORMS HAVE EXITED THE COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR WESTERN MASSACHUSETTS AND SOUTHEASTERN NEW YORK.

LAT...LON 4318 7387 4297 7390 4295 7366 4317 7361

$$

JPV/OKEEFE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 12:07 PM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jul 2, 12:07 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1207 PM EDT SUN JUL 2 2006

.SHORT TERM /THIS EVENING THROUGH WEDNESDAY NIGHT/...

SERIES OF DUMBELLING 500HPA CUT OFFS OVER CANADA WILL KEEP REGION ON
SOUTHERN PERIPHERY OF WESTERLIES WITH FAST MOVING BUT WEAK (W/R TO
TEMP GRAD) SURFACE LOWS RACING ACROSS EXTREME SOUTHERN CANADA
DRAGGING A QUICK SUCCESSION OF WMFNTS AND CDFNTS EVERY OTHER DAY OR
SO ACROSS THE RGN.

THIS EVENINGS POSES THE MOST SIG CHALLENGE AS SEVERE THUNDERSTORMS
EXPECTED THIS AFTN INTO THE EVENING. THE CDFNT IS ABOUT SLK-BUF AND
SAGGING SE ACRS RGN. CLDS ACRS RGN ARE DIMINISHING. SHORT WAVE OVER
SE MI/NW OH WILL RACE ENE ALONG OR AHEAD OF CDFNT AND TRIGGER TSTMS.

INCRG SUN WILL ALLOW SBCAPES VALUES TO CLIMB RAPIDLY...AND WILL
LIKELY APPROACH 2000-2500 J/KG BY AFTN. THIS AMOUNT OF INSTABILITY
WOULD CERTAINLY WARRANT CONCERN WITH ANY FORCING...BUT TODAY THERE
IS ALSO A GREAT DEAL OF VERTICAL WIND SHEAR. 12Z ALB SOUNDING
SHOWING VEERING WINDS IN THE LOWEST 5000 FEET AND QUITE A BIT OF
SPEED SHEAR IN THE LOWEST 6 KM. WINDS AT 700 MB ARE WESTERLY AT 50
KTS...SO THIS RAISES FLAGS TO TO BE CONCERNED WITH STORMS THAT
DEVELOP SHOULD QUICKLY BECOME SEVERE AND COULD DEVELOP MESOCYCLONES.
THERE IS ENOUGH WIND SHEAR FOR SUPERCELLS...SO ISOLATED TORNADOES
ARE POSSIBLE. THE ONE LIMITING FACTOR FOR TORNADIC DEVELOPMENT WILL
BE A WELL MIXED BOUNDARY LAYER WITH RELATIVELY HIGH LCL. WET BULB
ZERO HEIGHTS ARE AROUND 13 KFT...SO HAIL THREAT WOULD NORMALLY BE
MINIMAL...BUT STORMS THAT DEVELOP STRONG MID LEVEL ROTATION WILL
HAVE THE POTENTIAL TO PRODUCE LARGE HAIL. COVERAGE OF SEVERE STORMS
IS NOT EXPECTED TO BE WIDESPREAD...BUT THE STORMS THAT DO DEVELOP
WILL LIKELY BE SEVERE.

IN ADDITION GIVEN CURRENT FRONTAL TIMING AND PLACEMENT MOST LKLY CHC
FOR SVR WILL BE IN S AN E PORTIONS OF FCA.

TNGT CDFNT WILL SWEEP OFFSHORE AND SFC HI PRES WL BUILD INTO GRTLKS.
MONDAY SHOULD BE DRY AND COMFORTABLE...BUT BY AFTN NEXT WK FRONTAL
SYSTEM WILL BE RACING E WITH INCRG CHC OF -SHRA OR TSTMS LATE MONDAY
WEST FCA...AND MON NT ACRS THE AREA. TUES YET ANOTHER WMFNT CDFNT
COUPLET WILL RACE ACRS THE RGN KEEPING THE THREAT OF TSTMS INTO TUE
EVENING. WED FAIR WX COND WILL RETURN AS YET ANOTHER SFC HIGH BUILDS
E FM THE GRTLKS.

&&

LONG TERM /THURSDAY THROUGH SUNDAY/...
THUR INTO FRI THE LARGE CANADIAN CUT OFFS ELONGATE INTO A
PROGRESSIVE TROF WHICH SLIDES OFFSHORE FRI. WITH TROF DRIFTING ACRS
RGN UPR LEVELS WILL COOL SOME AND WILL BE PC CONDS WITH JUST AND
OUTSIDE CHC OF A -SHRA OVER N TIER HIGHER TERRAIN. FOR THE WEEKEND
SFC HIGH BUILDS E FM OHIO VLY. CURRENT EFP WAS FOR A FAIR WX
WEEKEND. AND NEW HPC GUIDANCE CONTINUES THAT TREND. HWVR 06Z GFS
HINTS AT A SERIES OF SHRT WVS CUTTING OFF AT 500 HPA ALONG THE ATLC
SEABOARD FOR THE WEEKEND...AND THE RESULTANT CYCLOGENISUS ALONG THE
COAST...WITH FCA GENERALLY NW OF THIS SYSTEM BUT ENOUGH IMPACT TO
SUGGEST MORE CLOUDS AND A THREAT OF RN. ITS A WEEK AWAY AND WILL GO
WITH HPC DRY VERSION ATTM.

&&

.AVIATION /18Z SUNDAY THROUGH 18Z MONDAY/...
MAIN CONCERN WILL BE THUNDERSTORMS THIS AFTN/EVENING...AHEAD OF A
COLD FRONT THAT WILL PUSH THRU THE AREA FROM NW TO SE THIS EVENING.
COVERAGE IS EXPECTED TO BE SCATTERED...WITH MAINLY VFR CONDS EXCEPT
FOR BRIEF MVFR/IFR WITHIN THUNDERSTORMS. SFC WINDS WILL BE GUSTY
FROM THE S/SW BETWEEN 15-20 KTS WITH GUSTS TO AROUND 25 KTS...BEFORE
SUBSIDING TO LESS THAN 10 KTS AND SHIFTING TO THE WEST BY LATE
EVENING. THUNDERSTORM ACTIVITY WILL ALSO DIMINISH BY LATER THIS
EVENING...WITH DRY CONDS OVERNIGHT AND THRU EARLY MONDAY AFTN AS
WEAK SFC HI PRES BUILDS IN. SOME MVFR CONDS POSSIBLE WITH LIGHT FOG
AT KGFL/KPOU AFTER MIDNIGHT...BUT THERE SHOULD BE ENOUGH OF A BREEZE
TO PRECLUDE WORSE VSBY. VFR CONDS WILL BE PREVALENT SHORTLY AFTER
SUNRISE.

&&

.HYDROLOGY...

RIVERS CONTINUE TO RECEDE. MOST FLOOD WARNINGS WILL END BY LATE THIS
MORNING EXCEPT FOR THE HUDSON RIVER AT SCHUYLERVILLE. WATER
CONTINUES TO SPILL FROM GREAT SACANDAGA LAKE AND ADDITIONAL WATER IS
BEING RELEASED TO BRING THE LAKE BACK DOWN BELOW THE SPILLWAY.  LAKE
GEORGE IS ALSO ABOVE FLOOD AND WILL REMAIN ABOVE FOR SEVERAL DAYS.
PLEASE REFER TO OUR LATEST RIVER AND FLOOD STATEMENTS. LOCALLY HEAVY
RAINFALL IS POSSIBLE IN CONVECTION TODAY AND THIS EVENING. SOME
URBAN AND SMALL STREAM FLOODING IS POSSIBLE WHERE THUNDERSTORMS
OCCUR. WIDESPREAD HEAVY RAINFALL WHICH WOULD CAUSE PROBLEMS IN THE
RIVERS IS NOT EXPECTED.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NY...NONE.
VT...NONE.
&&

SNYDER/VILLANI/DIRIENZO
Hazardous weather outlook, Jul 2, 3:34 AM EDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
334 AM EDT SUN JUL 2 2006

NYZ032-033-038>043-082>084-031115-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-
334 AM EDT SUN JUL 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEW YORK FROM THE SOUTHERN ADIRONDACKS TO THE LAKE GEORGE NORTHERN
SARATOGA COUNTY REGION.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF OF SEVERE THUNDERSTORMS TODAY. THE MAIN
THREAT WILL BE DAMAGING WIND GUSTS OF 58 MILES AN HOUR OR GREATER AND
LARGE HAIL OF AT LEAST THREE QUARTERS OF AN INCH. THUNDERSTORMS WILL
FORM INTO TIGHT CLUSTERS AND NARROW BOWS AND WILL MOVE EASTWARD AT
35 TO 40 MILES AN HOUR IN THE VICINITY OF A WEAK COOL FRONT. THE
FRONT WILL BE MOVING SLOWLY SOUTHWARD THROUGH THE REGION LATE THIS
MORNING AND THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF NON SEVERE THUNDERSTORMS MONDAY AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED LATER TODAY.

CTZ001-013-MAZ001-025-NYZ047>054-058>061-063>066-VTZ013>015-
031115-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
334 AM EDT SUN JUL 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CONNECTICUT...WESTERN MASSACHUSETTS...SOUTHERN VERMONT AND EAST
CENTRAL NEW YORK...FROM THE MOHAWK VALLEY TO THE NORTHERN TACONICS
AND SOUTHWARD TO THE CATSKILLS AND SOUTHERN TACONICS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF OF SEVERE THUNDERSTORMS TODAY. THE MAIN
THREAT WILL BE DAMAGING WIND GUSTS OF 58 MILES AN HOUR OR GREATER AND
LARGE HAIL OF AT LEAST THREE QUARTERS OF AN INCH. THUNDERSTORMS WILL
FORM INTO TIGHT CLUSTERS AND NARROW BOWS AND WILL MOVE EASTWARD
AT 35 TO 40 MILES AN HOUR IN THE VICINITY OF A WEAK COOL FRONT.
THUNDERSTORMS WILL BE MOST NUMEROUS FROM MID AFTERNOON THROUGH
EARLY EVENING IN THE REGION FROM THE CATSKILLS INTO SOUTHWESTERN
NEW ENGLAND. THE FRONT WILL BE MOVING SLOWLY SOUTHWARD THROUGH THE
REGION THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF NON SEVERE THUNDERSTORMS MONDAY AFTERNOON AND
EVENING.

THERE IS A CHANCE OF SEVERE THUNDERSTORMS TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED LATER TODAY.

In the hours before

Special weather statement, Jul 2, 8:51 AM EDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
851 AM EDT SUN JUL 2 2006

NYZ054-VTZ013-021315-
EASTERN RENSSELAER NY-BENNINGTON VT-
851 AM EDT SUN JUL 2 2006

...A STRONG THUNDERSTORM IN BENNINGTON AND RENSSELAER COUNTIES...

AT 845 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...WINDS IN EXCESS OF 40 MPH...
FREQUENT LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS LOCATED 8 MILES
WEST OF HOOSICK FALLS...AND MOVING EAST AT 50 MPH.

THE THUNDERSTORM WILL BE NEAR...
8 MILES SOUTH OF SHAFTSBURY BY 900 AM EDT
BENNINGTON AND 9 MILES NORTH OF POWNAL BY 905 AM EDT
8 MILES NORTH OF STAMFORD BY 910 AM EDT
6 MILES NORTH OF READSBORO BY 915 AM EDT

SND
Special weather statement, Jul 2, 9:12 AM EDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
912 AM EDT SUN JUL 2 2006

VTZ013>015-021345-
BENNINGTON VT-EASTERN WINDHAM VT-WESTERN WINDHAM VT-
912 AM EDT SUN JUL 2 2006

...A STRONG THUNDERSTORM IN BENNINGTON AND WINDHAM COUNTIES...

AT 908 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...WINDS IN EXCESS OF 40 MPH...
FREQUENT LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS LOCATED NEAR
BENNINGTON...AND MOVING EAST AT 55 MPH.

THE THUNDERSTORM WILL BE NEAR...
READSBORO BY 920 AM EDT
WILMINGTON BY 925 AM EDT
GUILFORD CENTER...VERNON...NORTH VERNON AND 7 MILES SOUTH OF
BRATTLEBORO BY 940 AM EDT

SND
Special weather statement, Jul 2, 12:27 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1227 PM EDT SUN JUL 2 2006

NYZ032-033-038-021700-
HAMILTON NY-NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY-
1227 PM EDT SUN JUL 2 2006

...A STRONG THUNDERSTORM IN HAMILTON AND HERKIMER COUNTIES...

AT 1225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...WINDS IN EXCESS OF 40 MPH...
FREQUENT LIGHTNING  THIS STORM WAS LOCATED 7 MILES WEST OF
NORTHWOOD...OR ABOUT OVER HINCKLEY...AND MOVING EAST AT 45 MPH.

THE THUNDERSTORM WILL BE NEAR...
NORTHWOOD...7 MILES NORTH OF COLD BROOK AND 8 MILES NORTH OF POLAND
BY 1235 PM EDT
OHIO BY 1240 PM EDT

IF ON OR NEAR HINCKLEY RESERVOIR...GET OUT OF THE WATER AND MOVE
INDOORS OF INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM

SND
Special weather statement, Jul 2, 12:51 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1251 PM EDT SUN JUL 2 2006

NYZ039-041-050-021715-
SOUTHERN SARATOGA NY-NORTHERN SARATOGA NY-SOUTHERN FULTON NY-
1251 PM EDT SUN JUL 2 2006

...A STRONG THUNDERSTORM IN SARATOGA AND FULTON COUNTIES...

AT 1249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF
40 MPH  THIS STORM WAS LOCATED NEAR BROADALBIN...OR ABOUT 9 MILES
NORTHEAST OF AMSTERDAM...AND MOVING EAST AT 40 MPH.

THE THUNDERSTORM WILL BE NEAR...
ROCK CITY FALLS BY 105 PM EDT
SARATOGA SPRINGS...MILTON AND BALLSTON SPA BY 110 PM EDT

JPV/OKEEFE
Special weather statement, Jul 2, 12:52 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1252 PM EDT SUN JUL 2 2006

NYZ033-021715-
HAMILTON NY-
1252 PM EDT SUN JUL 2 2006

...A STRONG THUNDERSTORM IN HAMILTON COUNTY...

AT 1249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF
40 MPH  THIS STORM WAS LOCATED 24 MILES WEST OF WELLS...OR ABOUT 18
MILES EAST OF HINCKLEY...AND MOVING EAST AT 40 MPH.

THE THUNDERSTORM WILL BE NEAR...
6 MILES WEST OF SACANDAGA CAMPGROUND AND 7 MILES SOUTHWEST OF WELLS
BY 115 PM EDT

JPV/OKEEFE
Special weather statement, Jul 2, 1:19 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
119 PM EDT SUN JUL 2 2006

NYZ041-050-021745-
SOUTHERN SARATOGA NY-NORTHERN SARATOGA NY-
119 PM EDT SUN JUL 2 2006

...A STRONG THUNDERSTORM IN SARATOGA COUNTY...

AT 116 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF
40 MPH  THIS STORM WAS LOCATED NEAR BALLSTON SPA...OR ABOUT 10 MILES
SOUTHWEST OF SARATOGA SPRINGS...AND MOVING EAST AT 45 MPH.

THE THUNDERSTORM WILL BE NEAR...
ROUND LAKE AND 6 MILES SOUTH OF SARATOGA SPRINGS BY 125 PM EDT
MECHANICVILLE BY 130 PM EDT

JPV/OKEEFE

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 12:38 PM EDTSevere Thunderstorm WarningALYHerkimer32 min
Jul 2, 1:55 PM EDTSevere Thunderstorm WarningALYWashington35 min
Jul 2, 2:07 PM EDTSevere Thunderstorm WarningALYRensselaer23 min
Jul 2, 5:19 PM EDTSevere Thunderstorm WarningALYRensselaer41 min

Nearby

Severe Thunderstorm Warnings in New York, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.